# SDR CA970421022

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 63.45
- Part time: 4,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING SKIN CRACKED, APPROXIMATELY 3 INCHES LONG, DEVELOPED ON TOP SKIN AT STATION 63.45 RUNNING FORE AND AFT BETWEEN BULKHEAD AND MAIN GEAR SIDE BRACE UPPER ATTACH POINT REINFORCEMENT. SUBMITTER STATES THAT THEY ARE DIFFICULT TO DETECT PRIOR TO BECOMING 3 INCHES IN LENGTH, DUE TO CARPET AND OTHER ITEMS. THEY REPORT HAVING REPAIRED 3 SIMILAR CRACKS IN C401 AND C402 AIRCRAFT.
